# SDR DALA13005635530

- Difficulty date: July 26, 2011
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 78,063 hours, 32,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 297 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FASTENER DAMAGED BS 297 8.75" BELOW S-23L REPLACED BLIND FASTENER WITH PERMENT REPAIR FASTENER REF TO SRM 53-00-01-2R6, CATEGORY A REPAIR.
